MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT; ICP MICRSOSENSORS - CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT; ICP MICRSOSENSORS - CERELINK
Catalog Number 826851
Medical Device Problem Code Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported: when a sensor (id 826851) was inserted, the cerelink monitor gave error message "sensor or cable faulty" nurses tried changing icp monitor (826820) and icp extension cable (826845) but nothing worked.After taking a new sterile sensor everything worked fine.The procedure was completed with a replacement product available.No patient injury reported and the event led to 30 minutes surgical delay due to product problem.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The microsensor was returned for evaluation: dhr - lot 7365432; sn (b)(6) conformed to the specifications when released to stock.Failure analysis - the issue of the complaint was not confirmed: - foreign matter over sensor area.- catheter crimped 44.4 and 67.4 cm from distal end.- icp express read 546 and zeroed without any issues.- the device passed electronics, noise, linearity/hysteresis and signal drift tests.Root cause - the exact issue reported by customer could not be confirmed as the device worked correctly.However, the possible root cause of the defect reported by the customer could be due to incorrect set-up of device.Furthermore, the foreign matter may have possibly caused this anomaly.
 
Event or Problem Description
N/a.

Brand Name
CERELINK ICP PROBE 1L M BOLT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22061373
Report Number3013886523-2025-00111
Device Sequence Number15363427
Product Code GWM
UDI-Device Identifier10381780520689
UDI-Public(01)10381780520689(17)280331(10)7365432
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number826851
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP EXTENSION CABLE - ID 826845.; ICP MONITOR - ID 826820.
Patient SexUnknown